# SDR SCNA20151018162

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPS CHECKS OF FWD ENTRY EMERGENCY LIGHTS:  FOUND BATTERY PACK TO BE DEAD AT LOCATION, FWD ENTRY CEILING PANEL LT PACK.  R & R BATTERY PACK AT LT FWD ENTRY CEILING PANEL.
